# SDR 20000914SH016

- Difficulty date: August 24, 2000
- Submitted: September 14, 2000
- Operation: General aviation
- Aircraft: N5PP
- Make and model: Cessna 425
- Aircraft serial: 4250198
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan Blade
- Part number: 09040022
- Condition: Broken
- Location: Cabin
- Part time: 294 hours
- Component: Cabin Blower Fan
- Component part number: 99101132
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, CREW SMELLED BURNING PLASTIC.  UPON INVESTIGATION BY MAINTENANCE, FOUND THAT ALL OF THE FAN BLADES HAD BROKEN OFF AND WERE LAYING IN THE AUXILIARY HEATER ASSY.  ONE BLADE MADE IT INTO THE HEATER COILS AND WAS BEING MELTED.  INSTALLED NEW FAN BLADE ASSY.  POST OPS CHECK WAS NORMAL.  NO REASON OR CAUSE FOR BLADES COMING OFF WAS FOUND.  (X)
